zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global properties of a delayed SIR model with temporary immunity and nonlinear incidence rate. (English) Zbl 1144.34374
Summary: We derive and study a time-delayed SIR model with a general incidence rate. The time delay represents temporary immunity period, i.e. time from recovery to becoming susceptible again. Both trivial and endemic equilibria are found, and their stability is investigated. Using Lyapunov functional approach, the global stability of an endemic equilibrium is shown. Numerical simulations support our analytical conclusions and illustrate possible behaviour scenarios of the model.

MSC:
34K20Stability theory of functional-differential equations
37N25Dynamical systems in biology
92D30Epidemiology
Software:
dde23
WorldCat.org
Full Text: DOI
References:
[1] Beretta, E.; Kuang, Y.: Modeling and analysis of a marine bacteriophage infection with latency period. Nonlinear anal. 2, 35-74 (2001) · Zbl 1015.92049
[2] Beretta, E.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delays. J. math. Biol. 33, 250-260 (1995) · Zbl 0811.92019
[3] Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic models with varying population sizes. Nonlinear anal. 28, 1909-1921 (1997) · Zbl 0879.34054
[4] Cooke, K. L.: Stability analysis for a vector disease model. Rocky mount. J. math. 9, 253-263 (1979)
[5] Diekmann, O.; Heesterbeek, J. A. P.: Mathematical epidemiology of infectious diseasesmodel building, analysis and interpretation. (2000) · Zbl 0997.92505
[6] Kuang, Y.: Delay differential equations with applications in population biology. (1993) · Zbl 0777.34002
[7] Li, B.; Kuang, Y.: Simple food chain in a chemostat with distinct removal rates. J. math. Anal. appl. 242, 75-92 (2000) · Zbl 0943.92034
[8] Liu, W.; Hethcote, H. W.; Levin, S. A.: Dynamical behaviour of epidemiological models with nonlinear incidence rate. J. math. Biol. 25, 359-380 (1987) · Zbl 0621.92014
[9] Liu, W.; Levin, S. A.; Iwasa, Y.: Influence of nonlinear incidence rates upon behaviour of SIRS epidemiological models. J. math. Biol. 23, 187-204 (1986) · Zbl 0582.92023
[10] Moghadas, S. M.; Gumel, A. B.: Global stability of a two-stage epidemic model with generalized non-linear incidence rate. Math. comput. Simulation 60, 107-118 (2002) · Zbl 1005.92031
[11] Shampine, L. F.; Thompson, S.: Solving ddes in Matlab. Appl. numer. Math. 37, 441-458 (2001) · Zbl 0983.65079